Anesth Pain Med Search

CLOSE


Anesthetic Pharmacology
Anesthesia and Pain Medicine 2008;3(3):183-185.
Published online July 30, 2008.
Vancomycin-induced Hypersensitivity Reaction with Slow Infusion : A case report
Cheol Sueng Yang, Min Seok Koo, Ho Sung Kwak, Myung Ae Lee, Hyun Ha Lee
Department of Anesthesiology and Pain Medicine, National Medical Center, Seoul, Korea. clinician@naver.com
Abstract
Vancomycin is a bacteriocidal antibiotic experiencing a resurgence of utility because of increasing clinical problems with methicillinresistant staphylcoccal infections. Vancomycin can cause two types of hypersensitivity reactions, the red man syndrome and anaphylaxis. There is a consensus that slow intravenous administration of vancomycin should minimize the risk of infusion related adverse effects. We report a case of vancomycin hypersensitivity reaction with slow infusion of vancomycin.
Key Words: adverse reaction, anaphylaxis, red man syndrome, vancomycin
TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 723 View
  • 17 Download
Related articles in Anesth Pain Med

Anesthetic considerations in a child with Sotos syndrome: A case report2017 July;12(3)



ABOUT
ARTICLE & TOPICS
Article category

Browse all articles >

Topics

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2023 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next